# SDR VNAA202503070001

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 17,315 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: CC670122144
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE TO RH WING FIXED L/E PANEL THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 4900 FLIGHT HOURS FROM TIME OF INCORPORATION OF THIS REO AT REV "- -". REF REO 690-57-41-386-D ** REF REO 690-57-41-387 FOR PERM REPAIR INSTRUCTIONS.   ELONGATED HOLE TO RH WING FIXED L/E PANEL WAS REPAIRED PER  REO 690-57-41-387. REV. -.
